hi ive been on this med twice. i am currently on 20mg/day for about 4 months now and it helped great! until lately
but thats in my other post im thinking just a faze...i did gain a horendous amount of weight on it but whatever being mentally healthy is more important! i will tell u that coming off of it sucks big time!! severe side effects come and last for weeks so you MUST wean off of it slowly ive decided to just stay on it for as long as i can as when i go off meds i end up needing it again! one hint of advice for you tho...i am in canada too(edmonton) and i got the pharmacist to give me 40 mg pills to break in half. they should do that lets say doc gave you 50 20 mg pills the pharm. will give you 25 instead and you just break them but the reason for doing this is it ends up being cheaper for 40mg pills than 20 mg pills! im not kidding!! i dont know why but it does so i get 30 days worth for about $19.!! good luck!